ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flag structure for operators in the Cowen-Douglas class

Ji, Kui and Jiang, Chunlan and Keshari, Dinesh Kumar and Misra, Gadadhar (2014) Flag structure for operators in the Cowen-Douglas class. In: COMPTES RENDUS MATHEMATIQUE, 352 (6). pp. 511-514.

[img] PDF
com_ren_mat_352-6_511_2014.pdf - Published Version
Restricted to Registered users only

Download (207kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.crma.2014.04.001

Abstract

The explicit description of homogeneous operators and localization of a Hilbert module naturally leads to the definition of a class of Cowen-Douglas operators possessing a flag structure. These operators are irreducible. We show that the flag structure is rigid in the sense that the unitary equivalence class of the operator and the flag structure determine each other. We obtain a complete set of unitary invariants which are somewhat more tractable than those of an arbitrary operator in the Cowen-Douglas class. (C) 2014 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER, 23 RUE LINOIS, 75724 PARIS, FRANCE
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 23 Jul 2014 10:34
Last Modified: 23 Jul 2014 10:34
URI: http://eprints.iisc.ac.in/id/eprint/49512

Actions (login required)

View Item View Item